# SDR DALA2021032401765

- Difficulty date: January 2, 2018
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 24-24a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 FUSELAGE SKIN DENT/GOUGE DAMAGE AT FR24-24A/STR36R. CORRECTIVE ACTION: COMPLIED WITH ER/A 00-564547. (0364656)
